# SDR YENA2024032500453

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 72,572 hours, 26,239 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1483, JFK-MCO. 'DURING CLIMB LEVEL 1 ODOR EVENT, SMELL DIRTY SOCKS  DURING TAXI OUT JFK THEN DURING CLIMB AND AGAIN ON DECENT FCOM FOLLOWED PACK 1 OFF, APU BLEED CLOSED ODOR ABATTED; PERFORMED INSPECTION IAW AMM 49-00-00 FOUND LEAK AT OIL COOLER IN/OUT LINE, REPLACED O-RING IAW AMM 49-91-44, NO OTHER LEASK FOUND, PERFORMED PACK BURN, REPLACED HEPPA FILTER, ODOR EXTINGUISHED.'
